Please use this identifier to cite or link to this item: http://repositorio.unicamp.br/jspui/handle/REPOSIP/327873
Type: Artigo
Title: The Transport Equation And Zero Quadratic Variation Processes
Author: Clarke
Jorge; Olivera
Christian; Tudor
Ciprian
Abstract: We analyze the transport equation driven by a zero quadratic variation process. Using the stochastic calculus via regularization and the Malliavin calculus techniques, we prove the existence, uniqueness and absolute continuity of the law of the solution. As an example, we discuss the case when the noise is a Hermite process.
Subject: Transport Equation
Fractional Brownian Motion
Hermite Process
Zero Quadratic Variation Process
Malliavin Calculus
Stochastic Calculus Via Regularization
Method Of Characteristics
Existence Of Density
Editor: Amer Inst Mathematical Sciences-Aims
Springfield
Citation: Discrete And Continuos Dynamical Systems-series B. Amer Inst Mathematical Sciences-aims, v. 21, p. 2991 - 3002, 2016.
Rights: fechado
Identifier DOI: 10.3934/dcdsb.2016083
Address: https://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=13214
Date Issue: 2016
Appears in Collections:Unicamp - Artigos e Outros Documentos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.